Translator Disclaimer
February 2016 On a symmetry of complex and real multiplication
Igor V. NIKOLAEV
Hokkaido Math. J. 45(1): 43-51 (February 2016). DOI: 10.14492/hokmj/1470080747

Abstract

It is proved that each lattice with complex multiplication by $f\sqrt{-D}$ corresponds to a pseudo-lattice with real multiplication by $f'\sqrt{D}$, where $f'$ is an integer defined by $f$.

Citation

Download Citation

Igor V. NIKOLAEV. "On a symmetry of complex and real multiplication." Hokkaido Math. J. 45 (1) 43 - 51, February 2016. https://doi.org/10.14492/hokmj/1470080747

Information

Published: February 2016
First available in Project Euclid: 1 August 2016

zbMATH: 06598403
MathSciNet: MR3532121
Digital Object Identifier: 10.14492/hokmj/1470080747

Subjects:

Rights: Copyright © 2016 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.45 • No. 1 • February 2016
Back to Top